# SDR 99ZZZX3148

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 50B798
- Condition: Failed
- Location: Compressor
- Part time: 2,079 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETHIOPIAN AIRLINES OPERATED ENGINE REMOVED FOR METAL IN MAIN OIL STRAINER CHIP COLLECTOR.  DISASSEMBLY INSPECTION REVEALED HEAVY SPALLNG ON ONE BALL OF THE NR 1 MAIN BEARING.  THE BEARING WILL BE SENT TO PRATT & WHITNEY ENGINEERING FOR INVESTIGATION.  CYCLES:  569.
